# SDR ANCF2013071900162

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N411AV
- Make and model: Airbus A320-214
- Aircraft serial: 4011
- Aircraft time: 1,072,651 hours, 9,427 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: E21328002
- Part serial: S02020
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 1,071,831 hours, 9,427 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING THE L/G DOWN AND FLAPS 3, ECAM WARNING BRAKES NORMAL BRAKE SYS FAULT CAME ON AFTER APPLYING THE LANDING DISTANCE PROCEDURE, WE DECIDED TO COME BACK TO DEPARTURE.  THE ANTI-SKID N/W STRG SW WAS RESET SUCCESSFULLY IAW AMM 32-43-34-000-001A AND 32-43-34-400 001A THE ABCU WAS R & R IAW AMM 32-43-00-710-002A OPS CHECK TO START FUNCTIONAL TEST OF ALTERNATE BRAKING WAS ACCOMPLISHED.
